Dynamics of quadratic polynomials, I–II

Mikhail Lyubich Department of Mathematics, SUNY

TBD mathscidoc:1701.331837

Acta Mathematica, 178, (2), 185-297, 1995.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 516 downloads ] [ 0 comments ]
@inproceedings{mikhail1995dynamics,
  title={Dynamics of quadratic polynomials, I–II},
  author={Mikhail Lyubich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329078187546},
  booktitle={Acta Mathematica},
  volume={178},
  number={2},
  pages={185-297},
  year={1995},
}
Mikhail Lyubich. Dynamics of quadratic polynomials, I–II. 1995. Vol. 178. In Acta Mathematica. pp.185-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329078187546.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved